MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, a piece of the vasoview hemopro vh-3500 silicone jaw became dislodged.A small piece which coats the wire came loose at the very end of the case and dropped in the leg.The piece wasn't retrieved.They couldn¿t find the piece of detached silicone.No additional incisions were required.They were working on a setting of 3 and the tips were loaded up.There was no delay to the case, and they didn't open a new kit.No harm.Per photo provided by the complainant, it is observed that the harvesting tool and c-ring devices were in the harvesting tunnel.It is observed the jaws of the device are closed, and a piece of the silicone is detached between the jaws.The c-ring is observed to be intact.
 
Additional Manufacturer Narrative
Tw id#(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Corrected sections: d4--unique identifier (udi) # corrected from "(b)(4)" to "(b)(4)." the device was returned to the factory for evaluation on 07/15/2024.An investigation was conducted on 10/29/2024.Photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of blood was observed.The jaws were observed in a closed state.There were no visual defects observed on the intact heater wire.Peeling of the inside of the jaw was observed.No other visual defects observed.An investigation was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the gray cold jaw insulation.The gray hot jaw silicone insulation was observed to be intact.The heater wire was observed to be intact.The heater wire was raised to observe the inside of the hot jaw insulation.Peeling was observed.No other visual defects were observed.Based on the returned condition of the device as well as the photographic evaluation, the reported failure "peeled; delaminated; jaw" was confirmed.The lot #3000402378 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19850521
Report Number2242352-2024-00857
Device Sequence Number17744642
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public(01)00607567701250(10)3000402378(17)250617
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000402378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight92 KG